# SDR FDEA202104090856

- Difficulty date: April 9, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205517
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER MAIN  DECK FLOOR PANEL APRX STA 475-610 AND RBL 8.5-27, FOUND NUMEROUS   DAMAGED SPOTS ON UPPER SURFACE PANEL. RED MARKED FABRICATED FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
